# SDR PRI2004F00000

- Difficulty date: August 5, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N510LL
- Make and model: Amd FALCON10
- Aircraft serial: 008
- Engine: Garrtt TFE731*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4005303
- Part serial: AH16029
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DRIVEN HYDRAULIC PUMP FAILED IN FLIGHT.  UPON REMOVAL OF FAILED PUMP.  INSPECTION FOUND ONE PLUG O-RING HANGING OUT ALLOWING FLUID TO ESCAPE.  (WP19200407082)
